Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question:


Hi I am 47 and use anti depressants and have a problem with my ejaculation that takes too long.

My wife can't keep up with me wanting sex for 45 minute and more.

Is there something I can use or do that will help us with the problem?

Thanks.

Andre

Answer:

Dear Andre,

If you can you should stop taking antidepressants.

There are a variety of causes for retarded ejaculation, both physical and psychological.

The physical reasons range from alcohol and illegal drug use, to medication, including tranquilizers and anti-depressants.

High blood pressure can also be a contributing factor leading to retarded ejaculation.

Psychological forces include performance anxiety, depression and fear of pregnancy or sexually transmitted disease.

A good way to tell whether your problem is psychological or psychological is to compare how long it takes you to ejaculate during sex and how long during masturbation. If you have trouble ejaculating during masturbation, it is a physical problem. If it is only during sex, there is a good chance that it is psychological.

Do you have any other questions? Enter your health question

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.